# SDR SWIA202265023

- Difficulty date: January 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD HANDRAIL SUPPORT ARM POCKET ATTACHED TO FLOOR SUPPORT ANGLE HAS CORROSION.    (C-CHECK RO 3/14/2022)    BLENDED OUT CORROSION ON THE PAX DOOR FWD HANDRAIL BRACKET REF CRJ 200 SRM 51-21-06. OUT OF LIMITS REF CRJ 200 SRM 53-00-00 / REMOVED AND INSTALLED NEW FWD BRACKET AND CLEAT ON PAX DOOR HANDRAIL AS PER REF CRJ 200 SRM 51-42-06, DWG #601R31527 REV AM AND CRJ 200 SRM 51-45-00. COMPIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
